# SDR ASOA201808157149

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 39,636 hours, 23,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN INSPECTION FOUND SEVERAL AREAS CORRODED AT FRAME 59, STRINGERS 20R AND 21L.  MAINTENANCE REMOVED THE DAMAGED AREA AND FABRICATED A REPAIR WITH L-ANGLES AND FRAME SECTION IAW SRM 53-00-04.
